# SDR CA091102003

- Difficulty date: October 22, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Airtrc AT802A
- Engine: Pwa PT6A67
- Propeller: Hartzl HCB5MA3
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Spring
- Part number: 13A06633001
- Condition: Failed
- Location: Nlg
- Part time: 215 hours
- Component: Float
- Component part number: 1000A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SPECIAL INSP CARRIED OUT DUE TO DEFECT BEING REPORTED BY OTHER OPERATOR.  NOSE SPRING CRACKED ABOVE ATTACHMENT BOLT HOLES.  GEAR SPRING TO BE REPLACED.
